Publications

Pietro CORETTO Publications


2011
Articolo in rivista
Maximum likelihood estimation of heterogeneous mixtures of Gaussian and uniform distributions
JOURNAL OF STATISTICAL PLANNING AND INFERENCE. Vol. 141. Pag.462-473
ISSN:0378-3758.
Coretto, Pietro; Christian, Hennig
Digital Object Identifier (DOI): 10.1016/j.jspi.2010.06.024
Codice identificativo ISI: WOS:000282670100038
Codice identificativo SCOPUS: 2-s2.0-77956273350
Show it in Product Database (IRIS)
2011
Contributo in volume (Capitolo o Saggio)
Group Structured Volatility.
In AAVV NEW PERSPECTIVES IN STATISTICAL MODELING AND DATA ANALYSIS Pag.329-335 Heidelberg Dordrecht London New York Springer.
ISBN:978-3-642-11363-5
ISSN:1431-8814.
Coretto, Pietro; La Rocca, Michele; Storti, Giuseppe
Versione online
Digital Object Identifier (DOI): 10.1007/978-3-642-11363-5_37
Codice identificativo ISI: WOS:000395610200037
Codice identificativo SCOPUS: 2-s2.0-84888246552
Show it in Product Database (IRIS)